# SDR IPXA2020041554205

- Difficulty date: April 13, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 25,540 hours, 9,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 107848
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHTS INOPR&R EMERGENCY BATTERY PACK PER AMM 33-51-07-201 OPS CKS GOOD
